MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC PLUS, MEDIC MODEL WITH ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC PLUS, MEDIC MODEL WITH ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 120003
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device was missing a knob and preventive maintenance was needed.They verified with their biomed technical: "outside of the missing knob with cap there is no other physical damage to suggest it was dropped".No patient involvement reported with this incident and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation summary: the affected device was returned for evaluation.Visual inspection done.The missing knob was found during visual inspection.The issue was confirmed.The cause is traced back to mishandling from the user.Replaced on/off control knob/cap.The device passed all functional test.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
PNEUPAC PARAPAC PLUS, MEDIC MODEL WITH ALARMS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18975319
Report Number3012307300-2024-01671
Device Sequence Number20475665
Product Code BTL
UDI-Device Identifier10610586045486
UDI-Public(01)10610586045486(11)080305
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number120003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown